weight gain
18 Replies
stacis - January 16

I am finishing my 3rd month of Clomid and I too have been gaining at a rapid speed! I have gained 8lbs and most of my clothes dont fit. And for me too, its all going to the middle, where I never gain weight. Its so frustrating because if the good news were that I was pregnant, then who cares! But since its just because of the medicine it's quite annoying. And yes breaking out like I am a teenager plus crazy hot flashes! Just not fun, and waiting to see what my next move should be. Its so upsetting this whole process.

 

tam3 - January 17

I hear ya on the weight gain stuff! Between clomid and injections not sure which is worse. Also feel like a teenager, i turned 26 yesterday and look like 15 in puberty with my face looking like connect the dots! All worth it if i get a BFP but if not it feels like its all in vain... u are right very frustrating!! started new cycle on 9th of jan anyone doing one right now we could be buddies to get thru it?! :-\

 

cathyspeizman - April 21

Okay, I have been on clomid for 3 months and I have just been feeling so gross and not even able to hold my stomach in at all. I stepped in the scale this morning and I have gained 10 lbs. in the 3 months on clomid. I hate this feeling but know that it will be worth it in the end!!!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question